# SDR CA020221009

- Difficulty date: February 1, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 29,089 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Condition: Loose
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN REACHING FL330 , THE CABIN ALTITUDE LIGHT CAME NI AND THE RT PACK INOP LIGHT CAME N. WE STARTED DESCENT, THE CABIN STABILIZED AT FL 250. THE RT PACK WAS RESETTED AND FOUND OK. THE CREW STAYED AT THAT LEVEL FOR THE REMAINDER OF THE FLIGHT . MAINTENANCE FOUND A COUPLING /CLAMP ON THE PRECOOLER LINE LOOSE  THE COUPLING / CLAMP WAS RESECURED & LEAK CHECKED SERVICEABLE.
